# SDR DALA2017033002614

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 74,755 hours, 9,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX WALK AROUND FOUND DENT ON RIGHT OB TRAILING EDGE FLAP. REPAIRED DENT PER SRM 57-53-01 JOB COMPLETE.
